Alert archive / Georgia / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 146, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 27, 2024, 2:01 PM EDT for 6 counties in Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2024, 2:01 PM EDT (18:01 UTC)
- Expired
- May 27, 2024, 2:45 PM EDT
- In force
- 44 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bibb County, GA, Crawford County, GA, Houston County, GA, Peach County, GA, Twiggs County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 18 km from the middle of the area, began a volume at 18:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.0 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1016 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 653 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 4.0
The text
As transmitted.
330
WUUS52 KFFC 271801
SVRFFC
GAC021-079-153-225-289-319-271845-
/O.NEW.KFFC.SV.W.0146.240527T1801Z-240527T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
201 PM EDT Mon May 27 2024
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Central Wilkinson County in central Georgia...
Bibb County in central Georgia...
Twiggs County in central Georgia...
Northeastern Peach County in central Georgia...
Northeastern Houston County in central Georgia...
Northeastern Crawford County in central Georgia...
* Until 245 PM EDT.
* At 200 PM EDT, a severe thunderstorm was located near Lizella, or
11 miles southwest of Macon, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Macon, Jeffersonville, Irwinton, Warner Robins, Centerville, Byron,
McIntyre, Toomsboro, Danville, Payne, Allentown, Payne City, Robins
AFB, Marion, Lake Tobesofkee, Robins Air Force Base, Nicklesville,
District Path, Skipperton, and Jack Brown Estates.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3264 8392 3285 8391 3286 8354 3284 8352
3286 8350 3286 8308 3265 8309 3260 8320
TIME...MOT...LOC 1800Z 272DEG 42KT 3276 8382
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 2:00 PM EDT, 1 minute earlier.
Area forecast discussion, May 27, 2:00 PM EDT, 1 minute before
Area Forecast Discussion National Weather Service Peachtree City GA 200 PM EDT Mon May 27 2024 ...New 18Z Aviation Discussion... .SHORT TERM... (Today through Tuesday) Issued at 328 AM EDT Mon May 27 2024 Strong line of storms continues to progress towards the CWA. Eastern portion of the line in north TN has become very outflow dominate, with outflow boundary rushing ahead of the storms per KOHX. This is good news for much of north GA, as this will undercut most of the severe potential from these storms, though strong gusty winds will remain possible. However, we have seen some development along the western portions of the line in western/central TN with some QLCS structures noted and new development in northern AL with some transient supercell structures. This may push into portions of far NW GA tonight, and as such, a tornado watch is in effect in the far NW counties. These areas remain in an Enhanced Risk (Level 3 of 5) through 8am. The expectation is that even if storms enter the area with severe potential, they should begin to wind down pretty quickly. Substantial EML is in place across much of GA around 700 mb, and while a combination of WAA and moisture pooling is keeping temperatures elevated, we have still cooled enough to create substantial capping. This will have impacts on updraft momentum and should lead to weakening of storms despite an otherwise favorable environment. However, still can't rule out seeing something produce a damaging wind gust as it moves further south into the metro as this all pushes through. Substantial uncertainty remains regarding convective evolution for this afternoon. Morning MCS that pushes into GA is expected to weaken, but effects of it will remain into the afternoon across the area. Cloud cover will likely limit surface heating which may limit instability parameters. We see this play out in the 00Z HRRR for instance, where northern GA and much of central GA only reach the lower 80s for highs, rather than previously forecast upper 80s and lower 90s. But, if cloud cover clears fast, or MCS does not progress as far south, instability will be substantial during the afternoon with MLCAPE values of 1500+ J/kg. There is also some diabatic heating of the upper levels that will have occurred with line, though this may be offset somewhat by advection of some better lapse rates as the upper level shortwave moves by the area. Given we remain on the edge of strong subtropical ridge with wave passing by, strong westerly flow aloft will be in place allowing for 0-6 km shear values of 30-40 kts during the early afternoon. Thinking that given the progression of the MCS, the best chances of a severe storm in the afternoon will be in central GA just ahead of the remnant outflow. Still could see some stronger and possible a severe storm form on the backside of the boundary in north GA and the metro if enough daytime heating can occur. Storms will also have the cold front pushing in to aid in initiation in north GA, though lack of convergence along the front may limit the effectiveness of this. Primary threats will be large hail and damaging winds, though can't rule out a tornado threat along the outflow boundary if a storm can ingest vorticity along it just right. A Slight Risk (level 2 of 5) is in effect through the afternoon and evening hours. "Cold" front moves through the area into the evening and surges through overnight. This will be less a break from the heat (it's almost June, welcome to Georgia) and more a break from the higher humidity values as drier air pushes in. Forecast highs are in the 80s and lower 90s for areas outside the mountains. Lusk && .LONG TERM... (Tuesday night through Sunday) Issued at 328 AM EDT Mon May 27 2024 The extended forecast starts off dry as high pressure slowly builds in from the northern plains and western great lake states. With this ridge and drier airmass will come slightly cooler temps for the middle to the end of the week. Temps Wed through Fri will see highs mainly in the lower to middle 80s. Moisture begins to creep back in for the weekend and could see precip chances move back in for Sat/Sun. 01 && .AVIATION... (18Z TAFS) Issued at 155 PM EDT Mon May 27 2024 VFR to MVFR for the metro area. Convection continues from CSG to MCN, requiring tempo for IFR to LIFR conditions in heavier rainfall. Tempo for metro this afternoon for possible isolated tsra. Winds could be gusty in convection. Winds calm overnight out of SW turning to NW tomorrow morning. VFR conditions tonight through tomorrow. //ATL Confidence...18Z Update... Medium Low convection in Metro this afternoon. High all other elements. SM && .PRELIMINARY POINT TEMPS/POPS... Athens 64 88 62 85 / 20 0 0 0 Atlanta 66 88 65 84 / 20 0 0 0 Blairsville 58 79 54 76 / 10 0 0 0 Cartersville 62 86 59 83 / 10 0 0 0 Columbus 68 91 66 89 / 40 0 0 10 Gainesville 65 85 62 82 / 10 0 0 0 Macon 67 90 65 89 / 30 0 0 0 Rome 63 87 60 83 / 10 0 0 0 Peachtree City 64 88 63 85 / 20 0 0 0 Vidalia 71 91 67 90 / 60 10 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Lusk LONG TERM....01 AVIATION...SM
Hazardous weather outlook, May 27, 5:54 AM EDT, 8 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 554 AM EDT Mon May 27 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-281000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 554 AM EDT Mon May 27 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... A line of showers and thunderstorms, some being strong to severe, is moving south through North GA this morning. Damaging winds, large hail, and a few tornadoes will be the primary threats. Locally heavy rainfall and frequent lightning will also accompany the line of storms. This line is expected to move South and East across the state today exiting the area late tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... There may still be some isolated storms across east central GA Tuesday morning but they will move east of the area just after daybreak. A drier forecast is expected through the end of the week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Local storm report, May 27, 10:50 AM EDT, 3 hours 11 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1050 AM EDT Mon May 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 AM Tstm Wnd Dmg 3 ENE Thomas Crossroads 33.42N 84.63W
05/27/2024 Coweta GA Public
Corrects previous tstm wnd dmg report from 3
ENE Thomas Crossroads to include
neighborhood name: Highland Park Estates.
Public reports multiple trees down (some on
homes) and a power pole snapped near its
base. Tornado possible.
&&
KMESpecial weather statement, May 27, 10:59 AM EDT, 3 hours 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1059 AM EDT Mon May 27 2024
GAZ066-067-078-271530-
Harris GA-Troup GA-Meriwether GA-
1059 AM EDT Mon May 27 2024
...A strong thunderstorm will impact portions of Meriwether, Troup
and northern Harris Counties through 1130 AM EDT...
At 1059 AM EDT, a strong thunderstorm was over Long Cane, or 7 miles
north of Lanett, moving east at 45 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
LaGrange, Greenville, Manchester, West Point, Pine Mountain,
Woodbury, Warm Springs, Gay, Pine Mountain-Callaway Gardens, F.d.
Roosevelt State Park, Mountville, Cannonville, Louise, Odessadale,
Stovall, Piedmont Heights, Big Springs, Whitesville-Pine Lake, Rocky
Mount, and Saint Marks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 200 PM EDT for
west central Georgia.
&&
LAT...LON 3318 8461 3305 8456 3285 8457 3284 8464
3285 8470 3284 8470 3280 8515 3281 8517
3283 8517 3285 8515 3286 8519 3306 8522
TIME...MOT...LOC 1459Z 264DEG 38KT 3297 8516
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 27, 11:30 AM EDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1130 AM EDT Mon May 27 2024
GAZ066-067-078-271600-
Harris GA-Troup GA-Meriwether GA-
1130 AM EDT Mon May 27 2024
...A strong thunderstorm will impact portions of southwestern
Meriwether, southern Troup and northern Harris Counties through NOON
EDT...
At 1130 AM EDT, a strong thunderstorm was over Huguley, or near
Lanett, moving east at 50 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
LaGrange, Hamilton, Greenville, West Point, Pine Mountain, Warm
Springs, Pine Mountain-Callaway Gardens, Shiloh, F.d. Roosevelt State
Park, Raleigh, Mountville, Cannonville, Odessadale, Stovall, Big
Springs, Durand, Jones Crossroads, Baughs Crossroads, Harris City,
and Pine Mountain Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 200 PM EDT for
west central Georgia.
&&
LAT...LON 3309 8475 3296 8462 3284 8467 3284 8470
3280 8469 3274 8472 3275 8514 3277 8514
3278 8512 3281 8517 3283 8517 3285 8515
3286 8519 3298 8521
TIME...MOT...LOC 1530Z 260DEG 44KT 3285 8526
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, May 27, 11:48 AM EDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1148 AM EDT Mon May 27 2024
GAZ067>069-271615-
Upson GA-Meriwether GA-Pike GA-
1148 AM EDT Mon May 27 2024
...A strong thunderstorm will impact portions of southeastern
Meriwether, southern Pike and northwestern Upson Counties through
1215 PM EDT...
At 1148 AM EDT, a strong thunderstorm was over Harris City, or near
Greenville, moving east at 30 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Thomaston, Zebulon, Greenville, Woodbury, Warm Springs, Molena,
Meansville, Sunset Village, Lincoln Park, Concord, Raleigh, Atwater,
Lifsey Springs, Sprewell Bluff State Park, Crest, Sunnyside, Hannahs
Mill, Harris City, and Imlac.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 200 PM EDT for
west central Georgia.
&&
LAT...LON 3310 8431 3298 8427 3285 8431 3286 8449
3288 8448 3288 8450 3287 8453 3288 8473
3305 8475
TIME...MOT...LOC 1548Z 268DEG 28KT 3296 8468
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHLocal storm report, May 27, 12:53 PM EDT, 1 hour 8 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1253 PM EDT Mon May 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 AM Tstm Wnd Dmg 1 ENE Mineral Bluff 34.92N 84.25W
05/27/2024 Fannin GA Public
Public reports downed trees and power lines
blocking the roadway near the intersection
of Cutcane Rd and Dead Rd.
&&
KMESpecial weather statement, May 27, 1:55 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
155 PM EDT Mon May 27 2024
GAZ069-079>081-271830-
Taylor GA-Upson GA-Crawford GA-Talbot GA-
155 PM EDT Mon May 27 2024
...A strong thunderstorm will impact portions of southeastern Upson,
west central Crawford, central Talbot and northern Taylor Counties
through 230 PM EDT...
At 155 PM EDT, a strong thunderstorm was over Talbotton, moving east
at 35 mph.
HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Butler, Talbotton, Junction City, Geneva, Baldwinville, Olive Branch,
Po Biddy Crossroads, Howard, Salem, Prattsburg, Carsonville, Wesley
Church, and Fickling Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 200 PM EDT for
central and west central Georgia.
&&
LAT...LON 3280 8418 3267 8409 3253 8416 3255 8445
3256 8445 3256 8449 3255 8449 3256 8466
3272 8467
TIME...MOT...LOC 1755Z 265DEG 29KT 3264 8457
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 3:27 AM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 48 min |
| May 27, 4:03 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 27 min |
| May 27, 4:25 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 35 min |
| May 27, 4:51 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray, Whitfield | 24 min |
| May 27, 5:05 AM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Gordon | 25 min |
| May 27, 5:14 AM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray, Whitfield | 31 min |
| May 27, 5:22 AM EDT | Special Weather Statement | FFC | Fannin, Towns, Union | 23 min |
| May 27, 5:30 AM EDT | Special Weather Statement | FFC | Bartow, Floyd, Gordon, Pickens | 30 min |
| May 27, 5:41 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 34 min |
| May 27, 5:46 AM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Towns, Union, White | 29 min |
| May 27, 5:59 AM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Dawson, Floyd, Forsyth, Gordon and 4 more | 31 min |
| May 27, 6:17 AM EDT | Special Weather Statement | FFC | White | 28 min |
| May 27, 6:28 AM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton, Haralson, Paulding, Polk | 32 min |
| May 27, 6:32 AM EDT | Special Weather Statement | FFC | Banks, Barrow, Dawson, Forsyth, Gwinnett, Hall and 2 more | 28 min |
| May 27, 6:57 AM EDT | Special Weather Statement | FFC | Carroll, Cobb, DeKalb, Douglas, Fulton, Haralson and 2 more | 33 min |
| May 27, 6:59 AM EDT | Special Weather Statement | FFC | Banks, Barrow, Forsyth, Gwinnett, Hall, Jackson and 1 more | 31 min |
| May 27, 7:18 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Haralson, Paulding, Polk | 42 min |
| May 27, 7:32 AM EDT | Special Weather Statement | FFC | Clayton, Douglas, Henry, Newton, Rockdale | 28 min |
| May 27, 7:33 AM EDT | Special Weather Statement | FFC | Clarke, Morgan, Oconee, Oglethorpe, Walton | 27 min |
| May 27, 7:49 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fayette, Fulton, Heard | 41 min |
| May 27, 8:00 AM EDT | Special Weather Statement | FFC | Clayton, Henry, Morgan, Newton, Rockdale | 30 min |
| May 27, 8:03 AM EDT | Special Weather Statement | FFC | Carroll, Haralson | 27 min |
| May 27, 8:20 AM EDT | Special Weather Statement | FFC | Greene, Morgan, Taliaferro, Wilkes | 25 min |
| May 27, 8:27 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Cobb, Coweta, DeKalb, Douglas, Fayette and 5 more | 48 min |
| May 27, 8:30 AM EDT | Tornado Warning | FFC | Coweta | 15 min |
| May 27, 8:35 AM EDT | Severe Thunderstorm Warning | FFC | Cobb, Coweta, Douglas, Fayette, Fulton, Paulding | 10 min |
| May 27, 9:09 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, DeKalb, Gwinnett, Henry, Newton, Rockdale and 1 more | 36 min |
| May 27, 9:12 AM EDT | Special Weather Statement | FFC | Clayton, Fulton | 33 min |
| May 27, 9:32 AM EDT | Special Weather Statement | FFC | Clarke, Greene, Morgan, Oconee | 28 min |
| May 27, 9:40 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee, Oglethorpe, Taliaferro | 35 min |
| May 27, 10:08 AM EDT | Special Weather Statement | FFC | Wilkes | 22 min |
| May 27, 10:10 AM EDT | Special Weather Statement | FFC | Baldwin, Greene, Hancock, Jones, Putnam, Taliaferro and 1 more | 35 min |
| May 27, 10:23 AM EDT | Special Weather Statement | FFC | Wilkes | 22 min |
| May 27, 10:25 AM EDT | Special Weather Statement | FFC | Troup | 35 min |
| May 27, 10:59 AM EDT | Special Weather Statement | FFC | Meriwether, Troup | 31 min |
| May 27, 11:30 AM EDT | Special Weather Statement | FFC | Troup | 30 min |
| May 27, 11:33 AM EDT | River Flood Warning | FFC | Dade | 4 hr |
| May 27, 11:42 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 33 min |
| May 27, 11:48 AM EDT | Special Weather Statement | FFC | Meriwether, Pike | 27 min |
| May 27, 12:04 PM EDT | Tornado Warning | FFC | Harris | 26 min |
| May 27, 12:14 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Talbot | 31 min |
| May 27, 12:40 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Talbot, Upson | 35 min |
| May 27, 1:14 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Monroe, Talbot, Taylor, Upson | 31 min |
| May 27, 1:36 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Jones, Monroe, Taylor | 24 min |
| May 27, 1:55 PM EDT | Special Weather Statement | FFC | Talbot, Taylor | 35 min |
| May 27, 2:13 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Marion, Talbot, Taylor | 47 min |
| May 27, 2:53 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Macon, Peach | 37 min |
| May 27, 3:11 PM EDT | Special Weather Statement | FFC | Chattahoochee | 64 min |
| May 27, 3:15 PM EDT | Special Weather Statement | FFC | Bleckley | 45 min |
| May 27, 3:23 PM EDT | Special Weather Statement | FFC | Schley, Sumter, Webster | 52 min |
| May 27, 3:28 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart, Webster | 47 min |
| May 27, 3:40 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Laurens, Twiggs, Wilkinson | 50 min |
| May 27, 3:44 PM EDT | Special Weather Statement | FFC | Webster | 46 min |
| May 27, 3:56 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon, Marion, Schley, Sumter, Webster | 49 min |
| May 27, 4:16 PM EDT | Special Weather Statement | FFC | Chattahoochee | 29 min |
| May 27, 4:31 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Sumter | 44 min |
| May 27, 4:47 PM EDT | Special Weather Statement | FFC | Schley, Sumter | 43 min |
| May 27, 5:03 PM EDT | Special Weather Statement | FFC | Dooly | 42 min |
| May 27, 5:18 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 42 min |
| May 27, 5:36 PM EDT | Special Weather Statement | FFC | Sumter | 39 min |
| May 27, 5:54 PM EDT | Special Weather Statement | FFC | Dooly | 51 min |
| May 27, 5:56 PM EDT | Special Weather Statement | FFC | Wilcox | 49 min |
| May 27, 6:01 PM EDT | Special Weather Statement | FFC | Butts, Fayette, Henry, Spalding | 44 min |
| May 27, 6:10 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 50 min |
| May 27, 6:20 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, Coweta, Fayette, Henry, Spalding | 40 min |
| May 27, 6:46 PM EDT | Special Weather Statement | FFC | Muscogee | 44 min |
| May 27, 6:58 PM EDT | Special Weather Statement | FFC | Lamar, Pike, Spalding | 32 min |
| May 27, 7:32 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 43 min |
| May 27, 7:35 PM EDT | Special Weather Statement | FFC | Stewart | 40 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.